Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/68710
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Characterizing the Shapley value in fixed-route traveling salesman problems with appointments
Author: Yengin, D.
Citation: International Journal of Game Theory, 2012; 41(2):271-299
Publisher: Physica-Verlag GMBH & Co
Issue Date: 2012
ISSN: 0020-7276
1432-1270
Statement of
Responsibility: 
Duygu Yengin
Abstract: Starting from her home, a service provider visits several customers, following a predetermined route, and returns home after all customers are visited. The problem is to find a fair allocation of the total cost of this tour among the customers served. A transferable-utility cooperative game can be associated with this cost allocation problem. We introduce a new class of games, which we refer as the fixed-route traveling salesman games with appointments. We characterize the Shapley value in this class using a property which requires that sponsors do not benefit from mergers, or splitting into a set of sponsors.
Keywords: Fixed-route traveling salesman games; Routing games; Appointment games; The Shapley value; The core; Transferable-utility games; Merging and splitting proofness; Networks; Cost allocation
Rights: © Springer-Verlag 2011
RMID: 0020114810
DOI: 10.1007/s00182-011-0285-7
Appears in Collections:Economics publications

Files in This Item:
File Description SizeFormat 
RA_hdl_68710.pdfRestricted Access551.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.